I shot up a perc and missed the vein. about 5 days ago. now it's all hard and swollen.hurts?
- 9 Aug 2011 by meeniemommie
- medicine, muscle
do i need a hospital or will the medicine eventually go back into by blood stream through the muscle/fat? i've never heard of this happening. can i use heat or run to the ER?
9 Aug 2011
I suggest you Call 911 or have somebody take you to the ER right away.-
All the best and take care,
9 Aug 2011
I really hope you are ok, but I also hope you learned something from this.Von-1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was told that i need the shot every 3 months, which is almost due... since given the shot i only spotted a little in the end of april... 1 1/2 ...
1 answer • 24 Jun 2009
i have been on perc's for 8 month now. started with 2 10 mg perc's per day now i am up to 5-6 per day. i am determined to QUIT and would ...
4 answers • 27 May 2010
about ten years ago maybe longer i started with perc 5;s for kidney stones then went to perc 10;s for years and years 5 or 6 per day. I got suboxne ...
3 answers • 28 Apr 2011
I noticed my left temple was sore to touch a few days ago. It was sore to touch and even lay on and I didnt do anything to cause it it just happened ...
1 answer • 31 Aug 2011
It's swollen bad and hurts
1 answer • 3 Mar 2015